Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 28, NWS Springfield, MO

April 3, 2014Dallas County, Laclede County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 11:47 AM CDT for Dallas County, Laclede County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 11:47 AM CDT (16:47 UTC)
Expired
Apr 3, 2014, 12:30 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dallas County, MO, Laclede County, MO

The radar

The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 11:57 AM CDTHAIL 11 Sse Bennett Springs, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:33 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WUUS53 KSGF 031647
SVRSGF
MOC059-105-031730-
/O.NEW.KSGF.SV.W.0028.140403T1647Z-140403T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 AM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  WEST CENTRAL LACLEDE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1230 PM CDT

* AT 1143 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES   
NORTHEAST OF BUFFALO...AND MOVING EAST-NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BENNETT SPRINGS AROUND 1155 AM CDT.
  ELDRIDGE AROUND 1210 PM CDT.

THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.

LAT...LON 3785 9267 3766 9268 3762 9311 3774 9309
      3776 9302 3780 9293
TIME...MOT...LOC 1647Z 250DEG 31KT 3769 9294

HAIL...1.00IN
WIND...60MPH

$$

TERRY
1 follow-up statement
489 
WWUS53 KSGF 031726
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT THU APR 3 2014

MOC059-105-031736-
/O.EXP.KSGF.SV.W.0028.000000T0000Z-140403T1730Z/
LACLEDE MO-DALLAS MO-
1226 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS AND WEST
CENTRAL LACLEDE COUNTIES WILL EXPIRE AT 1230 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.

LAT...LON 3785 9267 3766 9268 3762 9311 3774 9309
      3776 9302 3780 9293
TIME...MOT...LOC 1726Z 250DEG 31KT 3780 9254

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:10 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 3, 10:10 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT Thu Apr 3 2014

...Episode of Severe Thunderstorms Today...

.MESOSCALE DISCUSSION...
Issued at 1010 AM CDT THU APR 3 2014

Complex and active weather today as ingredients are favorable for
periods of severe weather. There could be multiple rounds from
this morning into this afternoon and then later this afternoon
into this evening. The cap is weaker across the area then
previously expected and storms are developing across northwestern
Arkansas into far southern Missouri. A boundary is also pushing
southeast through the area across central Missouri into
southwestern Missouri. There is clearing just ahead of this line
across the eastern Ozarks and instability in quickly increasing
this morning. Low level winds shear also remains high across the
area.

Storms are expected to increase in coverage late this morning into
early this afternoon generally across far southern Missouri and
areas generally along and east of Highway 65. Deep layer shear
will support supercells developing. Due to the weaker cap and
instability increasing these storms will be surface based and all
modes of severe weather will be possible, with hail to the size of
tennis balls, damaging straight line winds, and a few tornadoes
will also be possible due to the low level wind shear and surface
based storms.

This activity will be a factor later in the day as a cold front
pushes into northeastern Oklahoma and southeastern Kansas during
the mid to late afternoon hours. Storms are expected to develop
along the front during this time over or just west to the far
western portions of the forecast area. Deep layer shear and storm
motions will favor supercells with all modes of severe weather
expected during the mid to late afternoon hours west of Highway
65.

The convection this morning and afternoon will have to be watched
to see how it impacts instability and the severe potential this
afternoon and evening when the cold front pushes across the area.
If the area is worked over too much ahead of the cold front, storms
may weaken or form into a line due to strong forcing along the
front. The overall severe potential would be weaker due to weaker
instability. However, if the sun can break out and instability can
recover behind the earlier storms, the severe potential will increase
as supercells will be possible. Later this evening, storms will
form into a line over the eastern Ozarks with strong winds and
embedded tornadoes being the primary risk. This activity will push
east of the area by the early overnight hours.

&&

.SHORT TERM...(Today and Tonight)
Issued at 247 AM CDT THU APR 3 2014

Ingredients are coming together for what will likely be a widespread
severe weather event from the Interstate 70 corridor in Missouri and
Illinois...southward into the Lower Mississippi Valley. The main
threat area includes all of the Missouri Ozarks and extreme
southeastern Kansas.

As of 3 AM...a warm front was located from just north of Nevada to
around Rolla. North of this front, elevated convection has been
ongoing for much of the night from the Interstate 70 corridor,
south towards Clinton and Sedalia. A few of these storms have
produce large hail. South of the front, we have seen isolated to
widely scattered elevated convection try and get going as a broad
low level jet has developed across the Ozarks.

As we get into the predawn and after dawn hours, that warm front
will continue to lift north as strong height falls begin to
overspread the Plains. Mesoscale models continue to indicate some
potential for scattered elevated convection across the Ozarks as
smaller scale enhancement to the broad low level jet work over the
region. Otherwise, the main play for convection will continue to
be up across northern and central Missouri. A low end severe hail
threat will continue with any storms that do develop as lapse
rates remain steep above an elevated mixed layer (EML).

As we get into later this morning and this afternoon, upper level
energy will pivot and emerge across the central High Plains. As this
happens, surface low pressure will track from south-central Kansas
up into northwestern Missouri by 00 UTC. South of this low, a cold
front will overtake a dry line across eastern Kansas with a dry line
then trailing into eastern Oklahoma. That EML will initially keep
the atmosphere capped along these features into early this
afternoon. By mid to late afternoon, those height falls and what
should be at least some partial sunshine should be enough to
effectively lift/erode the cap.

Supercell thunderstorm development is still the preferred convective
mode as wind fields will carry these cells off the front/dry line.
Hail to the size of tennis balls, damaging winds, and tornadoes will
all be threats. There are a few tidbits worth mentioning regarding
the tornado threat. First off, the last several runs of the RAP and
to some point the NAM indicate some sort of dry line bulge coming
out of northeast Oklahoma. If this were to happen, we may see a
localized increase in low level shear which would enhance tornado
potential. Additionally, the threat for tornadoes will tend to
increase very late this afternoon and this evening as a veered low
level jet develops over the region. There will be the potential for
a few longer track tornadoes...especially if the GFS is correct in
bringing stronger mid-level jet energy out into the warm sector.

As we get into this evening, that front will begin to accelerate to
the east as that short wave trough takes on a neutral and then
negative tilt. Models have slowed the forward speed of the front
ever so slightly (which has been a trend since Wednesday). This may
allow discrete supercells to last a bit longer as convection
approaches the Highway 65 corridor. We do believe that these storms
will eventually transition into a quasi-linear convective system
somewhere around or just east of the Highway 65 corridor. Once the
transition takes place, the straight-line wind threat will ramp up
with widespread damaging winds quite possible. There will also
continue to be a tornado threat with any localized surges/bows
within the line. This activity is expected to exit the eastern
Missouri Ozarks somewhere in the 11 PM to 2 AM window.

.LONG TERM...(Friday through Wednesday)
Issued at 247 AM CDT THU APR 3 2014

A blustery day is then on tap for Friday as brisk west-northwest
winds develop. Temperatures will be much cooler with highs only in
the 50s. High pressure will then settle right over the region Friday
night allowing temperatures to approach, or even fall below the
freezing mark. It also looks like a good setup for frost. Those that
have gotten a jump on the growing season may want to take these
items into consideration.

Global models then continue to bring a broad trough of low pressure
into the region from late this weekend through at least next
Tuesday. Unsettled weather will be the result with several
opportunities for rain showers. Below normal temperatures will
also prevail.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 608 AM CDT THU APR 3 2014

Windy conditions will occur through much of the day today at the
terminals. Later this afternoon, severe thunderstorms are expected
to from west of the terminal sites, and move into the region
during the late afternoon through mid to late evening hours. Once
these storms pass, winds will become westerly and then
northwesterly overnight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Wise
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Boxell
Hazardous weather outlook, Apr 3, 10:29 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 AM CDT THU APR 3 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1029 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SOUTHERLY NON-THUNDERSTORM WIND GUSTS AROUND 30 MPH ARE EXPECTED
  TODAY AS LOW PRESSURE TRACKS FROM SOUTH CENTRAL KANSAS TOWARDS
  THE KANSAS CITY AREA.

  THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWESTERN ARKANSAS INTO
  FAR SOUTHERN MISSOURI THIS MORNING. THIS ACTIVITY WILL CONTINUE
  TO TRACK NORTHEAST ACROSS FAR SOUTHERN MISSOURI AND THE EASTERN
  OZARKS THIS MORNING INTO THIS AFTERNOON. THESE STORMS WILL
  CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND
  DAMAGE...AND A FEW TORNADOES.

  SCATTERED SUPERCELL THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP
  FROM MID TO LATE AFTERNOON ALONG A COLD FRONT AND DRY LINE
  ACROSS EASTERN KANSAS AND OKLAHOMA. THESE STORMS WILL THEN TRACK
  INTO WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS
  EVENING. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE
  OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES.

  INDICATIONS ARE THAT THE THREAT FOR TORNADOES MAY THEN INCREASE
  FROM LATE THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND WEST
  OF THE HIGHWAY 65 CORRIDOR AS LOW LEVEL WIND SHEAR INCREASES.
  THIS MAY INCLUDE THE POTENTIAL FOR LONGER TRACK TORNADOES. IF
  CONFIDENCE INCREASES THAT THIS SCENARIO WILL PAN OUT...AN
  INCREASE TO A SIGNIFICANT TORNADO RISK MAY BE WARRANTED IN
  FUTURE HAZARDOUS WEATHER OUTLOOKS.

  FROM EARLY TO MID EVENING...THERE ARE MORE QUESTIONS WITH THE
  SEVERE MODE AND POTENTIAL EAST OF HIGHWAY 65...AS CONVECTION
  THIS MORNING AND AFTERNOON MAY LIMIT INSTABILITY AND THE OVERALL
  SEVERE POTENTIAL. IT IS ALSO POSSIBLE THAT THE STORMS PUSH OFF
  TO THE EAST QUICKLY ENOUGH TO ALLOW INSTABILITY TO RECOVER AHEAD
  OF THE COLD FRONT. IF ENOUGH INSTABILITY CAN DEVELOP...STORMS
  ARE THEN EXPECTED TO START CONGEALING INTO A LINE OR BROKEN
  LINE. THIS TRANSITION IS EXPECTED TO OCCUR ALONG OR JUST TO THE
  WEST OF THE HIGHWAY 65 CORRIDOR. ONCE THIS OCCURS...THE THREAT
  FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE
  THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS
  WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND
  EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE
  EASTERN MISSOURI OZARKS SOMETIME BETWEEN 11 PM AND 2 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS
  ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE
  WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED
  AS MUCH RAINFALL OVER THE PAST 48 HOURS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS MORNING INTO
  THIS AFTERNOON GENERALLY ALONG AND EAST OF HIGHWAY 65....AND
  THEN POSSIBLY ACROSS THE ENTIRE AREA LATER THIS AFTERNOON INTO
  THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Apr 3, 10:43 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 AM CDT THU APR 3 2014

MOZ102>104-031615-
BARRY MO-STONE MO-TANEY MO-
1043 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TANEY...SOUTHEASTERN
BARRY AND SOUTHERN STONE COUNTIES UNTIL 1115 AM CDT...

AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOLDEN...OR 13 MILES SOUTHEAST OF
CASSVILLE...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  SHELL KNOB BY 1050 AM CDT.
  8 MILES NORTHWEST OF LAMPE BY 1100 AM CDT.
  CAPE FAIR AND KIMBERLING CITY BY 1105 AM CDT.
  BRANSON WEST...SILVER DOLLAR CITY AND 6 MILES NORTHWEST OF INDIAN
  POINT BY 1110 AM CDT.
  REEDS SPRING BY 1115 AM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE
TANEYCOMO...ROARING RIVER STATE PARK...TABLE ROCK LAKE AND TABLE ROCK
STATE PARK.

PEOPLE IN NORTHWESTERN TANEY...SOUTHEASTERN BARRY AND SOUTHERN STONE
COUNTIES...INCLUDING TABLE ROCK LAKE...KIMBERLING CITY...BRANSON WEST
AND REEDS SPRING...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.

LAT...LON 3657 9384 3682 9334 3682 9331 3661 9316
      3649 9352 3650 9379
TIME...MOT...LOC 1544Z 233DEG 38KT 3655 9368

LINDENBERG
Special weather statement, Apr 3, 10:47 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 AM CDT THU APR 3 2014

MOZ103-104-031615-
STONE MO-TANEY MO-
1047 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND TANEY
COUNTIES UNTIL 1115 AM CDT...

AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF RIDGEDALE...OR 13 MILES
SOUTH OF KIMBERLING CITY...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  KIRBYVILLE AND HOLLISTER BY 1100 AM CDT.
  POWERSITE...OZARK BEACH...EDGEWATER BEACH AND FORSYTH BY 1105 AM
  CDT.
  KISSEE MILLS AND TANEYVILLE BY 1110 AM CDT.
  9 MILES NORTHWEST OF RUETER BY 1115 AM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE...LAKE TANEYCOMO...TABLE ROCK LAKE AND TABLE ROCK STATE
PARK.

PEOPLE IN SOUTHEASTERN STONE AND TANEY COUNTIES...INCLUDING TABLE
ROCK LAKE...TABLE ROCK STATE PARK...HOLLISTER...LAKE TANEYCOMO...
FORSYTH AND TANEYVILLE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.

LAT...LON 3650 9347 3675 9301 3654 9280 3649 9295
      3649 9347
TIME...MOT...LOC 1547Z 231DEG 45KT 3649 9331

LINDENBERG
Local storm report, Apr 3, 10:58 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     HAIL             NNE RIDGEDALE           36.51N 93.22W
04/03/2014  E0.88 INCH       TANEY              MO   TRAINED SPOTTER

&&

KARDELL
Special weather statement, Apr 3, 11:13 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 AM CDT THU APR 3 2014

MOZ078-089-031645-
CEDAR MO-DADE MO-
1113 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DADE AND
SOUTHWESTERN CEDAR COUNTIES UNTIL 1145 AM CDT...

AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CEDARVILLE...OR 14 MILES NORTHWEST OF
GREENFIELD...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ARCOLA...CEDARVILLE...JERICO SPRINGS...
SYLVANIA...UMBER VIEW HEIGHTS AND WAGONER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.

LAT...LON 3774 9383 3755 9378 3749 9407 3764 9408
TIME...MOT...LOC 1613Z 239DEG 47KT 3757 9397

TERRY
Local storm report, Apr 3, 11:24 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             12 SW AVA               36.83N 92.81W
04/03/2014  E0.75 INCH       DOUGLAS            MO   CO-OP OBSERVER

&&

KARDELL
Local storm report, Apr 3, 11:40 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     HAIL             4 SW SQUIRES            36.81N 92.68W
04/03/2014  E0.88 INCH       DOUGLAS            MO   TRAINED SPOTTER

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:03 AM CDTAreal Flood AdvisorySGFBenton, Morgan, St. Clair6 hr
Apr 3, 4:51 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan5 hr
Apr 3, 8:34 AM CDTSpecial Weather StatementSGFMorgan26 min
Apr 3, 9:47 AM CDTSpecial Weather StatementSGFBarry, Stone28 min
Apr 3, 9:55 AM CDTAreal Flood WarningSGFBenton, Miller, Morgan8 hr
Apr 3, 9:55 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney50 min
Apr 3, 10:42 AM CDTSpecial Weather StatementSGFChristian33 min
Apr 3, 10:43 AM CDTSpecial Weather StatementSGFStone32 min
Apr 3, 10:47 AM CDTSpecial Weather StatementSGFTaney28 min
Apr 3, 10:54 AM CDTSevere Thunderstorm WarningSGFOzark, Stone, Taney51 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk35 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright50 min
Apr 3, 11:13 AM CDTSpecial Weather StatementSGFCedar32 min
Apr 3, 11:27 AM CDTSevere Thunderstorm WarningSGFCedar, Polk48 min
Apr 3, 11:38 AM CDTSevere Thunderstorm WarningSGFCedar52 min
Apr 3, 11:40 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas50 min
Apr 3, 11:50 AM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright40 min
Apr 3, 12:08 PM CDTTornado WarningSGFHickory, Polk37 min
Apr 3, 12:17 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk43 min
Apr 3, 12:32 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas43 min
Apr 3, 12:35 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan40 min
Apr 3, 12:40 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade50 min
Apr 3, 12:46 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski44 min
Apr 3, 12:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller52 min
Apr 3, 1:08 PM CDTSevere Thunderstorm WarningSGFCedar, Dallas, Hickory, Polk52 min
Apr 3, 1:10 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan50 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory39 min
Apr 3, 1:21 PM CDTTornado WarningSGFDallas, Hickory, Polk24 min
Apr 3, 1:35 PM CDTFlash Flood WarningSGFPhelps, Pulaski6 hr
Apr 3, 1:46 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan44 min
Apr 3, 1:47 PM CDTTornado WarningSGFCamden, Dallas, Hickory28 min
Apr 3, 1:49 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Apr 3, 2:13 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Apr 3, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair45 min
Apr 3, 2:58 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon47 min
Apr 3, 2:59 PM CDTSevere Thunderstorm WarningSGFJasper31 min
Apr 3, 3:12 PM CDTSpecial Weather StatementSGFBarton33 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon42 min
Apr 3, 3:49 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, St. Clair, Vernon56 min
Apr 3, 4:01 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Apr 3, 4:10 PM CDTTornado WarningSGFBenton, Hickory35 min
Apr 3, 4:32 PM CDTTornado WarningSGFBenton, Camden, Miller, Morgan28 min
Apr 3, 4:46 PM CDTSevere Thunderstorm WarningSGFSt. Clair44 min
Apr 3, 5:00 PM CDTTornado WarningSGFCamden, Miller, Morgan30 min
Apr 3, 5:12 PM CDTFlash Flood WarningSGFSt. Clair4 hr
Apr 3, 5:12 PM CDTSevere Thunderstorm WarningSGFBenton48 min
Apr 3, 5:30 PM CDTSevere Thunderstorm WarningSGFMaries, Miller45 min
Apr 3, 5:31 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Stone44 min
Apr 3, 5:47 PM CDTSevere Thunderstorm WarningSGFMaries43 min
Apr 3, 6:10 PM CDTSevere Thunderstorm WarningSGFMaries50 min
Apr 3, 6:12 PM CDTSevere Thunderstorm WarningSGFBarry, Stone48 min
Apr 3, 6:32 PM CDTSpecial Weather StatementSGFMaries28 min
Apr 3, 6:35 PM CDTSpecial Weather StatementSGFWebster25 min
Apr 3, 6:37 PM CDTSpecial Weather StatementSGFLaclede38 min
Apr 3, 6:45 PM CDTSevere Thunderstorm WarningSGFMaries45 min
Apr 3, 6:46 PM CDTSevere Thunderstorm WarningSGFGreene, Webster29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.